# SDR R61A2019100598186

- Difficulty date: September 18, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 11,206 hours, 7,380 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***R/H WING TIP ASSY SPAR 1 FOUND CRACKED. REPLACED R/H WING TIP ASSY IAW AMM 57-30-00-000-801-A.***AIRCRAFT REMAINS IN HEAVY CHECK***
